Journal article icon

Journal article

Adaptive Galerkin approximation algorithms for Kolmogorov equations in infinite dimensions

Abstract:

Space-time variational formulations and adaptive Wiener–Hermite polynomial chaos Galerkin discretizations of Kolmogorov equations in infinite dimensions, such as Fokker–Planck and Ornstein–Uhlenbeck equations for functions defined on an infinite-dimensional separable Hilbert space H, are developed. The wellposedness of these equations in the Hilbert space L2(H, μ) of functions on the infinite-dimensional domain H, which are square-integrable with respect to a Gaussian measure μ with trace cla...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s40072-013-0002-6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Süli, E
Publisher:
Springer-Verlag
Journal:
Stochastic Partial Differential Equations: Analysis and Computations More from this journal
Volume:
1
Issue:
1
Pages:
204-239
Publication date:
2013-03-07
DOI:
EISSN:
2194-041X
ISSN:
2194-0401
Language:
English
Pubs id:
pubs:571857
UUID:
uuid:6869e853-cef3-44bf-8cad-4db3a29b0fe0
Local pid:
pubs:571857
Source identifiers:
571857
Deposit date:
2015-10-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP